# SDR 98ZZZX18

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N831CW
- Make and model: Lear 35A
- Aircraft serial: 390
- System (JASC): 2711 · Aileron Tab Control System
- Part: Push Rod
- Part number: NAS35860900
- Condition: Corroded
- Location: Aileron Balance
- Part time: 6,651 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INSIDE AILERON BALANCE TAB PUSH RODS.  CONDITION FOUND DURING A SCHEDULED INSPECTION.  PIN HOLES WERE NOTED ON 3 OF THE 4 PUSH RODS.  REPLACED ALL 4 WITH NEW RODS.
